کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4616901 1339363 2013 9 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Optimal rate of convergence for sequences of a prescribed form
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
پیش نمایش صفحه اول مقاله
Optimal rate of convergence for sequences of a prescribed form
چکیده انگلیسی

We provide a highly convergent version of the generalized Euler sequence and we determine the element with the optimal rate of convergence in several classes of sequences of a prescribed form.The new approach extends and unifies many previous efforts in this direction. In addition, we answer an open problem on the asymptotic expansion of the Harmonic number sequence.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 402, Issue 1, 1 June 2013, Pages 35–43
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت